# SDR HALA2017011100004

- Difficulty date: January 2, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 12,711 hours, 1,975 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR 3R CAUTION - SLIDE PSI (FA) MESSAGE COMES ON INTERMITTENTLY, USUALLY IN TURBULENCE, SLIDE BOTTLE PSI READS IN THE GREEN.  FOUND INFLATION BOTTLE TRIGGER ASSEMBLY RIGGED WRONG TO WHERE IT WAS MAKING CONTACT WITH THE DOOR BUSTLE COVER.  REPLACED DOOR 3R SLIDE ASSEMBLY.
